MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SELECT LPES; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SELECT LPES; CATHETER, CONTINUOUS FLUSH
Catalog Number 606S155X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone:(b)(6).The initial reporter email address was not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31028218) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a stent-assisted aneurysm coil embolization procedure, the stent (unspecified brand) was impeded in the prowler select lpes (606s155x / 31028218) and could not pass through the microcatheter.The physician retracted the stent, changed the guidewire, and delivered the stent in the microcatheter again and encountered the same issue.The physician removed the stent and the microcatheter from the patient and replaced the microcatheter and used it to deliver the original stent to complete the procedure.There was no report of any negative patient impact.On 07-jun-2024, additional information was received.Per the additional information, the stent was an enterprise 2 stent (catalog / lot# not provided).The target vessel was the posterior internal carotid communicating segment; type ii arch with tortuous vessels.The information indicated that ¿the stent was impeded and could not be sent out, and it was found that the microcatheter may be damaged and could not pass through.Therefore, the microcatheter was replaced.¿ there was nothing noted to be obstructing the microcatheter; a continuous flush had been maintained through the microcatheter.Based on the additional information received on 07-jun-2024, the event has been deemed usfda reportable under 21 cfr 803 with a classification of ¿malfunction.¿.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that multiple attempts to obtain product for analysis were unsuccessful.If product is returned or information provided at a later date, the file will be updated accordingly.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.A review of manufacturing documentation associated with this lot (31028218) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.With the information available and without the complaint product available to be returned for analysis, the reported issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: the manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No:(b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 18-jul-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile prowler select lpes was received contained in the decontamination pouch contained within the plastic packaging hoop.Visual inspection was performed.No appearance of damages was observed.Microscopic inspection was performed along the body of the prowler select lpes and no damages were observed.The device was flushed using a lab sample syringe.After flushing, a 0.013-inch (0.03302 cm) lab sample guidewire was introduced into the microcatheter and it was able to be advanced through the entire length of the microcatheter without any noticeable resistance.The inner diameter (id) and outer diameter (od) of the microcatheter were confirmed to be within specifications.The guidewire was able to pass through the entire length of the microcatheter without significant resistance.Additionally, no other damages were found on the microcatheter that could have contributed to the issue reported during the procedure.The reported issue documented in the complaint cannot be confirmed with the evidence available.It is possible that other clinical and procedural factors that cannot be replicated during the analysis may have contributed to the reported failure.A review of manufacturing documentation associated with this lot (31028218) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.The instructions for use (ifu) contains the following caution: ¿ if strong resistance is met during manipulation, discontinue the procedure, and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PROWLER SELECT LPES
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key19533735
Report Number3008114965-2024-00610
Device Sequence Number15379582
Product Code KRA
UDI-Device Identifier10886704028802
UDI-Public(01)10886704028802(11)230504(17)260430(10)31028218
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number606S155X
Device Lot Number31028218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer06/28/2024
07/18/2024
07/22/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date06/28/2024
07/18/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENTERPRISE2
Patient SexUnknown